How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Natasha Your Own Question
Dr. Natasha
Dr. Natasha, Doctor
Category: Medical
Satisfied Customers: 12910
Experience:  American Board Certified in Emergency Medicine, Ivy League trained
16455829
Type Your Medical Question Here...
Dr. Natasha is online now

I have taken a dose of liquid night nurse and it has made me

Customer Question

I have taken a dose of liquid night nurse and it has made me feel really nauseus, I haven't taken any other medication today
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Natasha replied 2 years ago.
Dr. Natasha :

Dr. Natasha :

are you still there

Expert:  Dr. Natasha replied 2 years ago.
Our chat has ended, but you can still continue to ask me questions here until you are satisfied with your answer. Come back to this page to view our conversation and any other new information.

What happens now?

If you haven’t already done so, please rate your answer above. Or, you can reply to me using the box below.
Customer: replied 2 years ago.
, I can't seem to see your reply, it isn't showing up here. Hannah
Expert:  Dr. Natasha replied 2 years ago.
Liquid night nurse contains- Paracetamol, Promethazine Hydrochloride and Dextromethorphan Hydrobromide

The last ingredient can make you nauseated. I wouldn't worry about it.
Unless you are having abdominal pain, vomiting or other concerning symptoms, you should feel better soon. GInger ale or ginger tea will help

please positive feedback time and expertise
Dr. Natasha and 5 other Medical Specialists are ready to help you
Customer: replied 2 years ago.
Thanks help
Expert:  Dr. Natasha replied 2 years ago.
welcome hannah!